# SDR NOCA11106

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221261101
- Part serial: 119653
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AUTOPILOT WOULD NOT ENGAGE IN APPROACH MODE.  REMOVED AND REPLACED LEFT FCC.
